Bevacizumab is a monoclonal antibody used to treat many cancers and specific eye diseases. It is combined with chemotherapy for the treatment of colorectal cancer. Common side effects of this drug include headache, fatigue, nausea, and diarrhea.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, My mother is 60 years old. She has diabetes and high blood pressure for the past 10 years. Recently, her vision in the right eye was deteriorated. Her doctor did retina OCT and fluorescein angiography. I consulted two other doctors. The first one said that she needs three doses of Luce... Read Full »
Answer: Hello, Welcome to icliniq.com. I have reviewed the reports (attachment removed to protect patient identity). Your mother seems to have BRVO (branch retinal vein occlusion) with macular edema.The treatment is two-fold.The treatment of the eye. Control of systemic conditions like blood pressure and di... Read Full »
Query: Hi doctor, My father, who is 76 years old, has been diabetic for the last 25 years. He takes medicine and controls it within the range throughout. Around 20 years back, he had a cataract operation in both the eyes. There is no IOL. His eye problem started before two years. Due to which, there is bl... Read Full »
Answer: Hi, Welcome to icliniq.com. After seeing the photos (attachment removed to protect patient identity), I can see sub-RPE (retinal pigment epithelium) drusens and pigment epithelial detachment in both the eyes. There is also intraretinal cystic fluid. These findings are suggestive of wet age-re... Read Full »
Query: Hello doctor, My wife is 25 years old. Her right eye has been detected of idiopathic CNVM. She had an OCT test already. She has been asked to take three injections of Accentrix with a gap of one month in between each. I read various articles all refer to an injection of a drug called Bevacizumab (b... Read Full »
Answer: Hello, Welcome to icliniq.com. Avastin and Accentrix are both more or less equally efficacious in CNVM (choroidal neovascular membrane). The difference lies in the fact that Accentrix is FDA (food and drug administration) approved but Avastin is not. In case any side effect appears after injecting... Read Full »
Query: Hello doctor, About forty days back, all of a sudden vision of left eye got blocked. After examining, the doctor told VH in my left eye and gave injection Lucentis. What is VH? After 30 days he again examined and told that blood in left eye has totally cleared. He also said that retina has to be ar... Read Full »
Answer: Hi, Welcome to icliniq.com. VH is Vitreous Hemorrhage. Vitreous hemorrhage is common only in long-standing diabetes, which leads to proliferative diabetic retinopathy.If this happens, intravitreous Lucentis (Ranibizumab) is advisable. Another one is intravitreous Avastin (Bevacizumab), this costs ... Read Full »
Query: Hi doctor, When I woke up suddenly yesterday, I saw a spiral black cloud in my right eye. I can see through the cloud hazily and there is no pain. When I consulted my doctor, he said that I have a blood clot. Is it something serious? Read Full »
Answer: Hi, Welcome to icliniq.com. Your condition is vitreous hemorrhage. It is seen commonly in uncontrolled diabetes and diabetic retinopathy. If it is small, it will resolve on its own. You can wait and watch. If it is large and not resolving, it needs to be surgically removed. Other option... Read Full »
Query: Hello doctor, I am having diabetes from the past 18 years. I have been advised to take Accentrix injection by my doctor. Kindly, suggest me in this regard. I have attached my OCT reports for your reference. Read Full »
Answer: Hi, Welcome to icliniq.com. The optical coherence tomography report that you have attached is showing increased macular thickness in both eyes. This condition is known as diabetic macular edema. In diabetic retinopathy, abnormal, leaky vessels are formed on the retina from the fluid that is leak... Read Full »
Query: Hello doctor, My father is 58 years old, one day suddenly in sunlight he lost one eyesight. When we went to the doctor he said that due to some reason, some blood came behind his eye. That is why he is not able to see from that eye. Now, one and a half years have passed, and we continue using the e... Read Full »
Answer: Hello, Welcome to icliniq.com. I have studied the old records (attachment removed to protect patient identity). His condition is described as old CRVO (central retinal vein occlusion). There is bleeding inside the retina which has almost resolved. He has also recovered around 30 to 40 % of his vi... Read Full »